Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have dark skin. Used cream. Pimples and dark spots started appearing. Suggest some effective cure

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
hello i am 26yr F..initially i had very dark skin and i tried lot of dermatologist but it dint help but one parlor lady started selling a cream with no name on it and many of my friends along with me started using it and we all became fair but now instead of using the same cream from 1 year we all have started getting pimples and dark spots and i also have irregular chums..plz help can i start using Depiwhite or melacare or skinlite to become fair again??
Posted Fri, 17 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sourav Ganguly 2 hours later
Hi,

Thanks for posting your query.

The causes of dark skin are many - hereditary, hyperpigmentation, some skin disorder like lichen simplex chronicus, nutritional deficiency, sun damage, melisma, hormonal imbalance like (like Addison’s disease), etc. It is not good to use any product on the face without the knowledge of its contents. They can have harsh side effects on long term use.

Instead of an known product, please follow the below advices-
1. Vitamin A and Vitamin E XXXXXXX foods are advised for more beneficial results. XXXXXXX leaves, dark colored vegetables XXXXXXX in carotene and other flavonoids are advised at least five times a week.
2. Plenty of water.
3. Avoid oily, spicy foods.
4. You can apply Glycolic acid cream available over the counter for short term DEMELAN / GLYAHA at night. You should use SUNCROSS-SPF30 sun screen lotion while going out in the sun. However AHA and Glycolic acid peeling is the most promising treatment done once in two months by the Dermatologist. But nothing gives promising result.
5. If you do not wish then you can consult competent Dermatologist for chemical peeling.

Consult a dermatologist for proper diagnosis and management issues.

You can start again using Depiwhite or melacare or skinlite by the opinion of the dermatologist by I think it will help you for longer time.

Hope I have answered your query. If you have any further questions I will be happy to help
If you do not have any clarifications, you can close the discussion and rate the answer and please write a review.

Thanks,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Have dark skin. Used cream. Pimples and dark spots started appearing. Suggest some effective cure 29 hours later
is it ok for me to use FASH foaming face wash and also i have heard about these fairness tablet Glutathiaone or Cap Glutathione is it k for me to have them?? i have sent you my pictures please have a look at them and suggest me a face wash and cream for my dark spots and skin for fairness plzzzzzzz..
 
 
Answered by Dr. Sourav Ganguly 3 hours later
Hi,

Thanks for your query,

Glutathione is a nutritional supplement with antioxidant properties. It has other benefits. You can consider taking oral glutathione capsules for its antioxidant properties especially related to sun protection.

It’s difficult to suggest a product name without a direct examination. Any natural products are safe. You may use foaming face wash and sebamed sunscreen for your screen.

Hope I have answered your query. If you have any further questions I will be happy to help
If you do not have any clarifications, you can close the discussion and rate the answer and write a review for me.

Wish your speedy recovery.

Regards,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Have dark skin. Used cream. Pimples and dark spots started appearing. Suggest some effective cure 5 hours later
hello dr.. i jst got married last december but now for the first time i have started issues with my chums from past 2 months i havnt got them, so im already on medication for that and doctor said im having hormonal imbalances and advised me to get pregnent by coming january..so is it safe for me to intake Glutathione tablet and what should be the dosage and plzz advise me how to use depiwhite cream..thank u!!
 
 
Answered by Dr. Sourav Ganguly 1 hour later
Hi,
Thanks for posting query.
Regarding dose of DepiWhite Apply in morning after bath for an hour and then wash it off, apply your usual sunscreen and carry on without door work… If staying indoors then don’t need to wash off after an hour. Again apply before sleeping.
About glutathione there is very little information available regarding glutathione and pregnancy, it is probably a good idea to avoid glutathione supplements if you are pregnant or thinking about becoming pregnant.
Hope I have answered your query. If you have any further questions I will be happy to help
if you do not have any clarifications, you can close the discussion and please rate the answer and write a review for me.
Wish your recovery.
Regards,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Have dark skin. Used cream. Pimples and dark spots started appearing. Suggest some effective cure 2 days later
hello dr..is it safe for me to use skinlite or depiwhite if im pregnent or planning to get pregnent??
 
 
Answered by Dr. Sourav Ganguly 2 hours later
Hi,
Thanks for posting query.
You should definitely not be using Skinlite since it has tretinoin which can cause severe defects in your child. So its an absolute no for this. Depiwhite is a category C drug and should be used only when the benefit outweighs the risk. In my opinion, you should not be using this as well.
Hope I have answered your query. If you have any further questions I will be happy to help.
if you do not have any clarifications, you can close the discussion and please rate the answer and write a review for me.
Wish you a speedy recovery.
Regards,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor